MathSciNet Relay Station
MathSciNet bibliographic data
MR1617272 (99h:54062) 54H25 (47H04 47H10)
Latif, Abdul; Beg, Ismat Geometric fixed points for single and multivalued mappings. Demonstratio Math. 30 (1997), no. 4, 791–800.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement